| Model Number |
CTS22 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation, but lot number is provided.A follow-up report will be provided upon completion of the investigation.
Event or Problem Description
Name of procedure being performed: na (during service).Detailed description of event: during the customer internal labeling process, in a cts22 closed box lot number 1521725, invoice (b)(4), was detected a pouch contaminated with a hair.The whole box has been segregated for integrity reasons.By customer process, they ask to pick up the whole box with a credit memo on hand.Patient status: na (no patient involvement).Type of intervention: na (no patient involvement).
Event or Problem Description
Name of procedure being performed: na (during service).Detailed description of event: during the customer internal labeling process, in a cts22 closed box lot number 1521725, invoice 9300135972, was detected a pouch contaminated with a hair.The whole box has been segregated for integrity reasons.By customer process, they ask to pick up the whole box with a credit memo on hand.Patient stauts: na (no patient involvement).Type of intervention: na (no patient involvement).
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the presence of hair inside the sterile unopened pouch.The hair was observed to be partially within the heat seal of the pouch.Testing was performed on the event unit, which confirmed the sterile barrier remained intact.Based on the condition of the returned unit and the description of the event, the hair likely originated from an operator during the manufacturing process.Applied medical has performed a historical trend analysis and a review of production records and no relevant documentation was found.